Konvergenz verallgemeinerter Eisensteinscher Reihen

H., Braun

Mathematische Zeitschrift (1939)

  • Volume: 44, page 387-397
  • ISSN: 0025-5874; 1432-1823

How to cite


Braun, H.,. "Konvergenz verallgemeinerter Eisensteinscher Reihen." Mathematische Zeitschrift 44 (1939): 387-397. <http://eudml.org/doc/168815>.

author = {Braun, H.,},
journal = {Mathematische Zeitschrift},
keywords = {Number theory},
language = {eng},
pages = {387-397},
title = {Konvergenz verallgemeinerter Eisensteinscher Reihen},
url = {http://eudml.org/doc/168815},
volume = {44},
year = {1939},

AU - Braun, H.,
TI - Konvergenz verallgemeinerter Eisensteinscher Reihen
JO - Mathematische Zeitschrift
PY - 1939
VL - 44
SP - 387
EP - 397
LA - eng
KW - Number theory
UR - http://eudml.org/doc/168815
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.